Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 10, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Dec 14, 2007, 2:34 PM CST for 15 counties in Texas. It took effect at Dec 15, 2007, 10:03 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2007, 2:34 PM CST (20:34 UTC)
- In effect from
- Dec 15, 2007, 10:03 AM CST
- Expired
- Dec 15, 2007, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 142034 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 234 PM CST FRI DEC 14 2007 TXZ229>234-239>247-150500- /O.NEW.KCRP.WI.Y.0010.071215T1700Z-071215T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 234 PM CST FRI DEC 14 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA EARLY SATURDAY MORNING WITH STRONG NORTHWEST WINDS DEVELOPING IN ITS WAKE BY LATE MORNING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 39 MPH WITH GUSTS TO AROUND 40 MPH. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH FOR TWO HOURS OR MORE. $$ TE
5 follow-up statements
000 WWUS74 KCRP 150418 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1018 PM CST FRI DEC 14 2007 TXZ229>234-239>247-151230- /O.CON.KCRP.WI.Y.0010.071215T1700Z-071215T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 1018 PM CST FRI DEC 14 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY MORNING WITH STRONG NORTHWEST WINDS DEVELOPING IN ITS WAKE BY LATE MORNING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 39 MPH WITH GUSTS TO AROUND 45 MPH...WITH THE HIGHEST GUSTS NEAR THE COAST. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH...FOR TWO HOURS OR MORE...OR GUSTS NEAR OR IN EXCESS OF 40 MPH. $$ GW
000 WWUS74 KCRP 151114 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 514 AM CST SAT DEC 15 2007 TXZ229>234-239>247-160000- /O.EXT.KCRP.WI.Y.0010.071215T1700Z-071216T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 514 AM CST SAT DEC 15 2007 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A STRONG COLD FRONT LATE MORNING. WINDS ARE EXPECTED TO RANGE FROM 20 TO 30 MPH. WIND GUSTS AS HIGH AS 40 TO 45 MPH WILL ALSO OCCUR WITH THE HIGHEST GUSTS OCCURRIG NEAR THE COAST. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. IN ADDITION...MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH...FOR TWO HOURS OR MORE...OR GUSTS NEAR OR IN EXCESS OF 40 MPH. $$ MJG
000 WWUS74 KCRP 151606 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1006 AM CST SAT DEC 15 2007 TXZ229>234-239>247-160000- /O.EXT.KCRP.WI.Y.0010.071215T1603Z-071216T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 1006 AM CST SAT DEC 15 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS AS HIGH AS 40 TO 45 MPH WILL OCCUR TODAY IN THE WAKE OF AN EARLY MORNING COLD FRONT. THE WINDS WILL BE THEIR STRONGEST BETWEEN 1000 AM AND 300 PM CST. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. IN ADDITION...MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ MB
000 WWUS74 KCRP 152105 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 305 PM CST SAT DEC 15 2007 TXZ229>234-160600- /O.NEW.KCRP.FZ.W.0007.071216T0800Z-071216T1500Z/ /O.CON.KCRP.WI.Y.0010.000000T0000Z-071216T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA 305 PM CST SAT DEC 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION THROUGH THIS EVENING. WINDS WILL DIMINISH TO 10 TO 15 MPH AFTER 600 PM CST. CHILLY HIGH PRESSURE IN THE WAKE OF THE COLD FRONT THAT PASSED THROUGH THE REGION THIS MORNING WILL USHER IN FREEZING TEMPERATURES TONIGHT. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT ACROSS THE NORTHERN PORTIONS OF THE COASTAL BEND AND RIO GRANDE PLAINS. FREEZING TEMPERATURES FROM 3 TO 7 HOURS LONG ARE EXPECTED ACROSS THIS REGION. FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS. AS A RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. PETS SHOULD BE KEPT INSIDE. OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY INSULATED. $$ TXZ239>247-160000- /O.CON.KCRP.WI.Y.0010.000000T0000Z-071216T0000Z/ WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...LAREDO...RIO BRAVO...FREER... BENAVIDES...SAN DIEGO...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA...PORT OCONNOR...SEADRIFT 305 PM CST SAT DEC 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION THROUGH THIS EVENING. THE WINDS SHOULD DIMINISH TO 10 TO 20 MPH AFTER 600 PM CST ACROSS MOST AREAS. $$ MB
000 WWUS74 KCRP 160019 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 619 PM CST SAT DEC 15 2007 TXZ229>234-160715- /O.EXP.KCRP.WI.Y.0010.000000T0000Z-071216T0000Z/ /O.CON.KCRP.FZ.W.0007.071216T0800Z-071216T1500Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA 619 PM CST SAT DEC 15 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. NORTH TO NORTHWEST WINDS AVERAGING BETWEEN 15 TO 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO DIMINISH OVER SOUTH TEXAS AS THE SUN SETS. BY MID EVENING...WINDS SHOULD AVERAGE BETWEEN 10 AND 20 MPH OVER MOST AREAS. THUS...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. CHILLY HIGH PRESSURE IN THE WAKE OF THE COLD FRONT THAT PASSED THROUGH THE REGION THIS MORNING WILL USHER IN FREEZING TEMPERATURES TONIGHT. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT ACROSS THE NORTHERN PORTIONS OF THE COASTAL BEND AND RIO GRANDE PLAINS. FREEZING TEMPERATURES FROM 3 TO 7 HOURS LONG ARE EXPECTED ACROSS THIS REGION. FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS. AS A RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. PETS SHOULD BE KEPT INSIDE. OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY INSULATED. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. $$ TXZ239>247-160130- /O.EXP.KCRP.WI.Y.0010.000000T0000Z-071216T0000Z/ WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...LAREDO...RIO BRAVO...FREER... BENAVIDES...SAN DIEGO...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA...PORT OCONNOR...SEADRIFT 619 PM CST SAT DEC 15 2007 ...WIND ADVISORY HAS EXPIRED... NORTH TO NORTHWEST WINDS AVERAGING BETWEEN 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO DIMINISH OVER SOUTH TEXAS AS THE SUN SETS. BY MID EVENING...WINDS SHOULD AVERAGE BETWEEN 10 AND 20 MPH OVER MOST INLAND AREAS...WITH THE STRONGEST WINDS NEAR THE IMMEDIATE COAST. THUS...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ GW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 14, 2:26 PM CST, 8 minutes earlier.
Area forecast discussion, Dec 14, 2:26 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
226 PM CST FRI DEC 14 2007
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...OVERCAST CONDITIONS
WILL PERSIST THIS EVENING WITH PATCHY LIGHT -RA AND MIST. THE MAIN
WX EVENT WILL BE A STRONG COLD FRONT THAT IS EXPECTED TO MOVE
THROUGH THE CWA TOWARD SAT MORNING...ENTERING THE NRN CWA AROUND 08Z
AND REACHING THE COAST AROUND 12Z. A POOL OF MOISTURE AHD OF THE
FRONT WILL COMBINE WITH STRONG UPPER LEVEL DYNAMICS/JET ASSOCIATED
WITH A DEEP UPPER LOW THAT WILL SWING ACROSS TX THRU SAT MORNING.
LOW LEVEL CONVERGENCE WILL INCREASE AS THE FRONTAL BDRY NEARS THE
COAST PROVIDING MOD FORCING. THEREFORE AM EXPECTING SHRAS AND
TSRAS WITH THE FRONT SAT MORNING...ESPECIALLY CLOSER TO THE COAST.
AM NOT EXPECTING SVR DUE TO MINIMAL FCSTD CAPE VALUES...HOWEVER A
FEW STORMS MAY BE STRONG WITH GUSTS TO 40MPH AND SMALL HAIL POSSIBLE.
BEHIND THE FRONT...WIND ADVISORY CONDITIONS ARE EXPECTED AS NW WINDS
STRENGTHEN TO 25 TO 35 MPH BY NOON. DEWPOINTS/RH VALUES WILL
DECREASE AND SKIES WILL CLR FROM NW TO SE. GIVEN THE NW
DOWNGLIDING/COMPRESSIONAL/HEATING WINDS...PLUS THE ABUNDANT SUNSHINE
AND DRIER AIRMASS...AM EXPECTING TEMPS TO BE RELATIVELY WARM INSPITE
OF COLD AIR ADVECTION. WINDS ARE EXPECTED TO BEGIN DIMINISHING BY
LATE AFTERNOON BECOMING LIGHT SAT NIGHT. THE CLR SKIES...LOW RH
VALUES AND LIGHT WINDS WILL ALLOW FOR RADIATIONAL COOLING...WITH
SOME PORTIONS OF THE NORTHERN CWA DIPPING DOWN TO THE FREEZING
MARK...MAINLY TOWARD THE PRE-DAWN HOURS OF SUN MORNING.
&&
.FIRE WEATHER...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY VALUES WILL LEAD TO RED FLAG CONDITIONS FOR LATE SAT
MORNING INTO SAT AFTERNOON. THE WINDS ARE EXPECTED TO DIMINISH
BEGINNING IN THE LATE AFTERNOON AND TEMPS WILL BEGIN TO FALL LEADING
TO INCREASING RH VALUES.
&&
.MARINE...A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS
SAT MORNING WITH STRONG NW WINDS WITH GUSTS TO GALE FORCE DVLPG IN
ITS WAKE. SCT TO NUM SHRAS AND TSRAS ARE EXPECTED AHD AND ALONG
THE FRONT THEN DIMINISHING BY LATE SAT AFTERNOON AS THE FRONT PUSHES
FARTHER INTO THE GULF.
&&
.AVIATION...MVFR CONDITIONS THIS AFTERNOON WILL BE BRIEF AS CIGS AND
VSBYS LOWER ONCE AGAIN TO IFR/LIFR THIS EVENING. A STRONG COLD
FRONT IS EXPECTED TO MOVE THROUGH S TX BETWEEN 08Z TO 12Z WITH
STRONG NW WINDS DVLPG BY AROUND 15Z. SKIES WILL CLR FROM NW TO SE
WITH VFR CONDITIONS THRU SAT AFTERNOON.
&&
.LONG TERM (SUNDAY THROUGH FRIDAY)...A PROGRESSIVE ZONAL FLOW WL
PERSIST ACROSS THE CWA THROUGH MOST OF THE FCST PD. CHILLY HIGH
PRESSURE OVER THE CWA ON SUNDAY WL QUICKLY MOVE EAST ON MON AND
ALLOW RETURN FLOW TO DEVELOP. MODERATING TEMPS AND THICKENING CLOUD
CVR WL BE THE RESULT FROM MON THROUGH WED. BY TUE AND
WED...SUFFICIENT ISENTROPIC UPGLIDE WL HAVE OCCURRED TO EVEN
GENERATE LIGHT PCPN ACROSS THE EASTERN ONE-HALF OF THE CWA. A WK
PACIFIC COLD FNT IS EXPECTED ON THURSDAY. THIS WL CLEAR OUT THE
CLOUD CVR AND LOWER TEMPS SLIGHTLY. RETURN FLOW WL TRY TO
RE-ESTABLISH ITSELF ONCE AGAIN ON FRI AHEAD OF THE NEXT APPROACHING
PACIFIC S/WV.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 61 68 38 59 36 / 40 60 10 0 0
VICTORIA 56 67 33 56 32 / 60 50 10 0 0
LAREDO 58 68 36 63 39 / 30 20 10 0 0
ALICE 57 68 34 60 33 / 40 40 10 0 0
ROCKPORT 58 67 41 57 40 / 50 60 10 0 0
COTULLA 52 66 31 62 32 / 30 10 10 0 0
KINGSVILLE 61 68 37 61 34 / 40 50 10 0 0
NAVY CORPUS 61 68 43 58 42 / 40 60 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TO 5 PM CST SATURDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
WIND ADVISORY FROM 11 AM TO 5 PM CST SATURDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
TE/81...SHORT TERM
MB/80...LONG TERMHazardous weather outlook, Dec 14, 5:35 AM CST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 535 AM CST FRI DEC 14 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-151145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 535 AM CST FRI DEC 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE COASTAL PLAINS LATE TONIGHT IN ADVANCE OF THE NEXT COLD FRONT THAT WILL MOVE INTO SOUTH TEXAS EARLY SATURDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE THROUGH THE COASTAL BEND AND THE MIDDLE TEXAS COASTAL WATERS SATURDAY MORNING AS A COLD FRONT SURGES THROUGH THE AREA. STRONG AND GUSTY NORTHWEST WINDS BEHIND THE COLD FRONT WILL PROVIDE SMALL CRAFT ADVISORY CONDITIONS WITH GALE FORCE GUSTS ACROSS THE WATERS SATURDAY AND SATURDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/TM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 4:31 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 10 hr |
| Dec 14, 2:39 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.